MathSciNet Relay Station
MathSciNet bibliographic data
MR2541379 (2010j:60144) 60H10 (60H35)
Jacob, Niels; Wang, Yongtian; Yuan, Chenggui Numerical solutions of stochastic differential delay equations with jumps. Stoch. Anal. Appl. 27 (2009), no. 4, 825–853.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement